Publications of G. Illiades

BACK TO COATI PUBLICATION INDEX

Publications of G. Illiades

Conference's articles
  1. J-C. Bermond, G. Illiades, and C. Peyrat. An optimization problem in distributed loop computer networks. In Combinatorial Mathematics: Proceedings of the Third International Conference (New York, 1985), volume 555 of Ann. New York Acad. Sci., New York, pages 45--55, 1989. New York Acad. Sci.. [bibtex-entry]
     

BACK TO COATI PUBLICATION INDEX



Last modified: Fri Oct 20 15:06:08 2017